# SDR 08FDEA02470

- Difficulty date: June 25, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL DOCK VERTICAL STAB LT TOP PNL 9706 HAS DELAM ON PNL RADIUS IN CTR OF PNL.  REPAIRED PANEL NR 9706 REF SRM 51-40-9 PAR 3, 4.  "THIS IS CLASSIFIED AS A MINOR REPAIR."
